SIGN UP

what should I do???? unusual situation dilemma...??

Avatar Image
joko | 23:20 Mon 15th Dec 2008 | Body & Soul
27 Answers
i have been seen a 25 yr old guy for 6 weeks, im 36, very intensely, spent almost every minute possible together, from the moment he got home from work and every day off etc...at his request - he would be on the phone wanted to know how long id be if i was 20 mins late etc
so it was a lot of time together, even though it may not be that long 'calendar-wise'.
during that time we talked deeply and he said he loved me and was shocked that he actually loved someone as he never had before (tho he hasnt had many girlfrinds to compare this too, none for 7 years!)

well a few weeks ago he ran out of citalopram...and just didnt get any more...and ever since he is like a diffrernt person, weird, cold, an kinda cruel.

he reckons theres no problem and that this is the real him! but i dont think so...

he intends to go back on them soon but is delaying it cos of the horrid startup symptoms...

so my dilemma is... do i hang in there an hope he goes back to normal soon...or just give up and let him get on with it...??
we are technically still a couple...

if he doesnt go back to like before i cant be with him - hes too frustating....

i am also aware that he may just have changed his mind an gone off me...but it is quite a concidence and very extreme change from one end of emotion to the other within days.

everythin was great before.

any ideas advice?

my instinct is not to just give up on him - because if he is not well or whatver....i would hope hed stick by me if it was the other way round you know...but am i wastin my time, hopin for somehting to go back to the way it was...
i have researched withdrawal symptoms/cold turkey and they can be very dangerous mentally and physically

thanks

Answers

21 to 27 of 27rss feed

First Previous 1 2

Best Answer

No best answer has yet been selected by joko. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Question Author
MWB...he didnt know the name of his doc or the address to call 118 118...so he said, stupid i know...but his mum does do these things for him
i offered to order the repeat script & pick them up, because im not workin at the moment.
of course he couldve sorted it..but he just didnt...i dont know why hes like that...he thought hed be fine.

the meds make him ill for about a week or so on START UP... thats why hes delaying
i have seen him...he can barely move or eat, so he didnt want to take them over xmas or the gig etc. hes a drummer so needs energy
i know how bad they are on startup- because i wa given them myself about 6 yrs ago - i lasted about 4 pills - i felt utterly wretched & couldnt continue..

look i know this is stupid an hes bein an idiot, so i dont need lectures. im not some stupid sap who'll let him do this stuff indefinitely ...hence me coming on here for advice - im at the end of my patience...i just wanted some other opinions on the situation...& other evidence of the cold turkey effects

i can put up with a bit of crap temporarily - if i know its the effects of the withdrawal & not actually him.
i know all i can do is wait an see really...

but thats what i want to know...is this just a side of him coming out that i havent seen yet, or is it an effect of cold turkey... i mean - are these known side effects of cold turkey from medication...?
thats my dilemma...

at the moment, after new year,he will start them again...he has the pills...
an ive resolved to 'hang on' til after that ...to see if im right...
ive told him many times that i dont like how he is now & i pull him up every time he is weird with me....etc ...im not so sure he fully gets how serious i am....because as i say, he cant see anything wrong...he thinks hes bein totally normal... but i think he knows im not just goin to put up with this...

-- answer removed --
-- answer removed --
Question Author
thank you all for your concern though... but be assured though, theres not a cat in hells chance of me ending up a battered wife or anything - people who know me on here will tell you im no shrinking violet....
Hi Joko. I thought you said he was going to start taking his pills after xmas? Why after new year now? When was this gig?
But anyway, I'm glad to hear you say you're not a doormat!
So take care, good luck & let us know how you get on ok?
Thanks.
Will be thinking of you.
Question Author
hi mwb, thanks for your thoguhts

he ended up going to stay with relatives in portsmouth for about 4 days over new year...so i guess another reason why he didnt want to be unwell....he has no excuse now though...i dont think

interesting thing though...he phoned me almost the moment he got home...wanting me to go round - and is being very loving and kind, and 'touchy/feely'...running round after me etc, buying me pizzas and wine etc - even brought me a present!

now im wondering if the negative effects of the cold turkey/withdrawal are actually wearing off (hes been off them about a month now) - and hes becoming more 'normal' again, as the drug leaves his system completey....

he went away with his dad, grandad, aunties and uncles etc...and said he was a bit bored, not much to do etc, no-one of his age....so maybe hes just had time to think about stuff...

well anyway...i wont get my hopes up....this could just be that hes in a good mood and missed me a bit, rather than any real change

i'll keep you informed

Hi Joko, it's Feb 1st.

How are things going with this chap?

21 to 27 of 27rss feed

First Previous 1 2

Do you know the answer?

what should I do???? unusual situation dilemma...??

Answer Question >>

Related Questions

Sorry, we can't find any related questions. Try using the search bar at the top of the page to search for some keywords, or choose a topic and submit your own question.